# SDR SWIA202162628

- Difficulty date: August 17, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S. 409.0+112 TO F.S. 461.0   (C-CHECK- RO 11/11/21)   REMOVED L/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S. 409.0+112 TO F.S.449.85 . INSTALLED NEW FABRICATED SEAT TRACK IAW CRJ 200 AMM 53-01-11-400-802. REFERENCE CAMP 23520307 FOR FABRICATION. PERFORMED REPAIR TO SEAT TRACK RETAINER FOR SEAT TRACK. IAW SRM 51-21-06. REFERENCE CONTINUATION CARD FOR ALL WORK PERFORMED.
